Addiction to Drugs/Marajuana


Sing wrote at 2007-12-09 15:58:06
I must correct my last comment.  I was referring to Davis.

Thank you,


Ash wrote at 2009-02-14 10:02:37
Alright, I get all those feelings you described above except I have only used weed like...5 or 6 times, then when I started using the legal stuff it gave me the exact symthoms you have. SO I know how you feel, and I'm only 15...

B wrote at 2009-03-13 02:33:16
i disagree with that answer. im a long term pot smoker and when i cant smoke i go through those exact with drawls. i feel light headed at work to and i feel like my blood sugers always low, no appitite, moody ect. i think its all the bloodcells smokeing takes from u and after all of a sudden stopping all the blood trys rush back kinda like a head rush. i think the body trys to "repair" it-self. after your body already being used to the feel of being "high" its comeing down from being "high" and i think it a shock to your body when u suddenly stop like that. i dunno, thats just my opinion. xanex is just gonna make u fel worse comein down off those as well, they make me feel worse when i come down from xanex. i'd give it a month to completly clear out your system and i bet ud feel way better. and i do agree woth the memory loss thing too. well good luck!

Dick E Lawng wrote at 2009-10-26 18:11:43
Relax. I mean really it's all in your head. You have to see the light and shine in the world man and don't worry about the pressures of the world, things will cheer up...well to tell you the truth i didn't even read your whole goddamned rant on whatever you were talking about and i can already tell you are one of those people who have a weird mental sickness and think that the world is going to come crashing down on them. Relax the atmosphere is still afloat and you are only talking yourself into this hell you think you are living in.

bt wrote at 2010-02-26 23:59:05
sounds like you need a new doctor because they prescribed you two of the most psyalogicly addictive substances on the face of the planet

badfish wrote at 2010-07-15 15:50:38
I never tried tobacco but after 35 yrs of pot use I can say that what you experience is more likely that you've gone insane than feeling the effects of pot withdrawl, which are basically non-existant. I agree, go see a shrink today and stop blaming pot for your problems, you're nuts

AddictionHelp wrote at 2015-01-22 19:39:16
Many people think that Marijuana is not addictive, but over time your body does get used to it (as we are adaptive to our environments). Your body could be going through withdrawal. Detox from a drug is a very critical period and can be dangerous. If you're feeling these strange things, you should probably consult with a doctor.

You can read about the addictive properties of marijuana and the withdrawal symptoms at Just search for Marijuana withdrawal

Addiction to Drugs

All Answers

Answers by Expert:

Ask Experts




Helping build recovery in the lives of individuals, families and communities affected by alcoholism, drug dependency and related diseases. Involved in counseling/rehabilitation. Can answer any question on this subject.


6 years of counseling in the area of chemical dependency.

Volunteer expert in Alcohol Addiction with

Graduate/Post Graduate
DLCAS Hazelden/Addiction Studies/Theory & Practice of Addiction Counseling/Dual Disorders

©2016 All rights reserved.